Skip to Content

If a person take up to 10 to 12 pain pills a day what will happen to the body?

Responses (3)

Thebyrdman 6 Apr 2011

Yeah I've actually been there done that. According to what dosage the person is taking for example if it's 10 - 12 1000miligram hydrocodone("tens") then that would be an overdose. Plus the damage someone can do to their liver, kidney, and brain by taking way too much of a substance. The body can shutdown and a possible fatal overdose can occur. I would tell that person to start cutting back a.s.a.p. because he can't just quit he has to taper off or he will feel like he's in hell. Try to help him!

DzooBaby 6 Apr 2011

It would really depend on what kind of pain pills we are talking about here!

brenda fain 7 Apr 2011

it could be fatal and would most likely do damage to the liver and kidneys!please don't do that to your self !get help it is out there !

God bless and good luck!

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions